# SDR TWAA9917002

- Difficulty date: December 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49366
- System (JASC): 2134 · Cabin Pressure Sensor
- Part: Line
- Condition: Loose
- Location: Outflow Valve
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: G, B, A

## Discrepancy

CRUISING AT FL310 CABIN PRESSURIZATION WAS LOST.  PASSENGER OXYGEN MASKS DEPLOYED.  MADE AN UNSCHEDULED LANDING AT RNO.  TIGHTENED A LOOSE SENSE LINE AT THE LEFT FLOW CONTROL VALVE.  CHECK-C 7-13-99 STL.
